# SDR CALA2019112542059

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 16,941 hours, 6,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 34abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT PATHWAY LIGHT AT SEAT 34ABC DAMAGED REPLACEDLIGHT ASSY REF AMM 33-51-11 OPS CHECKED OK. ACP''D IDT INSPECTION IAW GMM 09-10-05
